# SDR FDEA201010224149

- Difficulty date: October 22, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65159391
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STA 720 FLOORBEAM, LWR FLANGE LWR SURFACE RBL 24.75 - RBL 37.  CUT OUT APPROX 4.0" AREA OF BS 720 FLOORBEAM LWR FLANGE AT RBL 36 IAW SRM, REV 103,  53-10-8, FIG 2.  FABRICATED (2) REPAIR ANGLES USING 7075-0, .063" X 3" X 15", FILLER USING BAC1505-100797, 7075-T6, 2" X 4" AND STRAP USING 7075-T6, .10" X 2" X 13" IAW SRM 53-10-8, FIG 2. INSTALLED REPAIR PARTS IAW SRM REV 103, 53-10-8 FIG 2.
